# SDR AALA2009021700200

- Difficulty date: February 17, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER STOP FITTING CRACKED ON MID CARGO DOOR, REPLACED AFT CENTER FITTING PER ESO 80174.
